Is a fever a symptom of having genital warts?

NO fever, NO symptom. Genital warts (hpv) rarely cause any symptoms at all. Since genital warts are a 'skin disease' and they do not invade the blood stream thus causing a fever (a systemic symptom). Genital warts rarely cause discomfort or pain.
Not a podiatry ? Need to direct this to your family doctor.

Related Questions

Being threated for genital warts in anus with aldara (imiquimod). I have body aches, and flu like symptoms but no fever. And my back hurts. Dangerous? Deadly?

Not the warts. Flu like symptoms and back pain might indicate something else going on related to your bowels or kidneys. You should contact your doctor for further evaluation. This does not sound like a drug reaction nor does it sound like it is related to the warts. Read more...

Being threated for genital warts (anus) with aldara (imiquimod). I have muscle pains, and flu like symptoms, but no fever. Can this creme (aldara (imiquimod)) harm me?

Unlikely ( NO ) Imiquimod ( Aldara (imiquimod) ) is a immune response modifier , could be used for genital warts, ( other uses for actinic keratosis , superficial basal cell cancers ) may be you are reacting to the medication , speak to your doctor. Read more...
Not usually. Even when used properly Aldara (imiquimod) can cause mild problems like inflammation in the treated site. Like any medication, Imiquimod when not used correctly or in sensitive individuals can cause more significant side effects like tenderness, scabbing or as in your case, flu like symptoms. Contact the prescribing physician to determine if it is safe to continue your treatment. Read more...